# SDR UPS06447559

- Difficulty date: July 11, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D RIGHT BS 50 UPPER DECK FLOORBEAM AFT FLANGE 2EA FASTENER HOLE FOUND CORROSION AT RBL16 AND RBL 27. 0.310" & 0.326" OVERSIZED.  FASTENER HOLE OVERSIZED TO 0.326" AT RBL 16 & 0.310" AT RBL 27 AS PER SRM 51-30-05 AS PER UPS EO B747-5310-23043 APP D WITHIN THE LIMITATION.
